Semiclassical pseudo differential operators with double discontinuous symbols and their application to problems of quantum statistical physics

AM Budylin, VS Buslaev

Research outputpeer-review

Original languageEnglish
Title of host publicationPARTIAL DIFFERENTIAL EQUATIONS AND SPECTRAL THEORY
EditorsM Demuth, BW Schulze
PublisherBirkhäuser Verlag AG
Pages41-51
Number of pages11
ISBN (Print)3-7643-6219-7
Publication statusPublished - 2001
EventInternational Conference on Partial Differential Equations and Spectral Theory (PDE 2000) - CLAUSTHAL ZELLERF
Duration: 24 Jul 200028 Jul 2000

Publication series

NameOPERATOR THEORY : ADVANCES AND APPLICATIONS
PublisherBIRKHAUSER VERLAG AG
Volume126

Conference

ConferenceInternational Conference on Partial Differential Equations and Spectral Theory (PDE 2000)
CountryGermany
CityCLAUSTHAL ZELLERF
Period24/07/0028/07/00

Cite this